# SDR DL72S972080

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 5316E
- Condition: Failed
- Location: Galley
- Component: 5316E
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FWD GALLEY OVEN FIRE IN FLT AFTER DEPARTURE.  PERFORMED SMOKE/ID, RMVAL AND CLEAN UP CHECKLIST.  RETURNED TO LAND AT PHX.  REMOVED OVEN, INSPECTED WIRING AND COMPARTMENT, ALL CKD OK.  REPLACED OVEN AS PRECAUTIONARY.
